# SDR CALA2017100203401

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 83,030 hours, 14,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SWITCH DAMAGED.  LIGHT SWITCH GOES TO OFF POSITION WHEN CAP IS CLOSED ADJUSTED COCKPIT EMERGENCY SWITCH TOGGLE. ALL OPS NORMAL. OK TO CONTINUE
